Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Is heavy bleeding normal after 15 days of abortion ?

I had a medical abortion on 1st feb and then a coil fitted a fortnight later i hadnt stopped passing clots and flooded several times so my gp prescribed northisterone 5mg od for 21 days im on day 15 and still bledding is this normal I had a medical abortion on the 1st of february, then a check up a fortnight later and a copper coil fitted. I was still passing large clots and flooding a week after the fitting (this hadnt stopped since the abortion,) so my gp prescribed northisterone 5mg OD. I am on day 14 of this tablet i am still bleeding and at times heavy. I am considering having the coil removed. I am worried that the bleeding should of stopped by now, i have continued to bleed since the abortion.
Asked On : Tue, 15 Mar 2011
Answers:  1 Views:  371
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Homeopath 's  Response
Hi gretings from health care magic
After abortion you follow the below mentioned things
Drink lots of fluids. Stay off work for a few days if you can. Take vitamins, eat healthy food, and try to sleep. Take the antibiotics prescribed by your doctor right away, and for the full amount of days prescribed!. No exercise for two weeks. No swimming or tub baths for 2 weeks. Don't lift anything over 15 pounds for two weeks, don't use anything vaginally for 2-4 weeks - no sex, no tampons, no douches.
Follow the above things. if still bleeding is not stopping consult your gynecologist. Thank you
Answered: Tue, 15 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor